# SDR DL72S981328

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG STRUT DOOR CHAFING ON MLG BEAM 4 FEET I/B OF MLG STRUT.  REPAIRED PER MM 57-43-0 PG 801.
